MAUDE Adverse Event Report: OSCOR.INC SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR.INC SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sheath that did not break when the physician split the sheath.The valve is designed to break when the sheath is split during lead implantation.Case was completed successfully.No adverse event or surgical delay reported.Doctor removed the valve, it was pre-slit as expected and it separated it with his fingers.Device was not returned.
 
Additional Manufacturer Narrative
During our retrospective review it was identified that this event was inadvertently missed reporting fda.After management review for peeling issue capa was initiated to further investigate this issue.No product was provided for analysis.There was no adverse event with the patient.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Previously capa was open to address this issue.No further corrective actions required.Device was not returned for analysis and review of the manufacturing documents did not reveal any discrepancies that would have contributed to this event.This complaint is non-verifiable.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR.INC
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR.INC
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key20086035
Report Number1035166-2024-00092
Device Sequence Number7599003
Product Code DYB
UDI-Device Identifier20802526532447
UDI-Public20802526532447
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDP-19677
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight118 KG